Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Bleeding AFTER Steroid use


02-24-2015, 06:54 PM   #1
JenS
Senior Member
 
JenS's Avatar
 
Join Date: Oct 2013
Location: Florida

My Support Groups:
Bleeding AFTER Steroid use

I had some major back pain the past few weeks so doctor prescribed Methyldose pack (a six-day pack). Three days after finishing, I woke up with an attack like I haven't had in years!! Major cramps, diarrhea, cold sweaters, body shaking -- and ending with mucus and blood.

That was Friday night/Saturday morning. (BTW, it's Tuesday and I still haven't gone to the potty!! I'm worried I have inflammatio or a stricture!)

But my questions....I thought steroids were good. Why would have an attack after use??
__________________
Mild Crohn's 1997-2004
Bloody diarrhea, Pain in lower right stomach

Remission 2005-2013
Felt great for many years...Married and had two kids during remission!!

Symptoms, No Treatment 2013-2015
Occult blood in stool, Joint pain, Anemia, Fatigue, Pain in upper right stomach

Currently Flaring 2016
Bloody diarrhea, Pain, Elevated liver enzymes, Hip/back pain
02-25-2015, 01:05 AM   #2
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
I'm not sure. But, one thing I do know. Have you contacted your doctor? Not going to the bathroom for 5 days is not good. I'm thinking a trip to the ER might be in store. Hope you're feeling better soon. Please keep us updated.
__________________
Diagnosed:
Ulcerative Colitis/IBD 1996, Iritis 2001, Ulcerative Proctitis 2013, Indeterminate Colitis 2016, Remission 2017, Hand Eczema

Current Meds:
Pentasa 1000mg 2xday or Mesalamine DR 1.2gm 2xday, Canasa Suppositories (when needed) 1000mg 1xday, Tylenol 3 with codeine 300-30mg (when needed)

Non-Meds:
600+D Calcium 2xday, Multivitamin, 65mg Iron 1xday, Fish Oil 1000mg, Vitamin D3 5,000 I.U., Eye Drops 2xday


UP Support Group http://www.crohnsforum.com/showthread.php?t=68350

Last edited by Cross-stitch gal; 02-25-2015 at 01:37 AM.
02-25-2015, 07:24 AM   #3
JenS
Senior Member
 
JenS's Avatar
 
Join Date: Oct 2013
Location: Florida

My Support Groups:
I went this morning--very little--still some bleeding. Damn. I see doctor at 2:30pm. Thanks for the reply.
02-25-2015, 04:52 PM   #4
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
Good thing you went in then. Hopefully the doctor can do something for you. Looking forward to seeing what happens. Take care.
02-25-2015, 06:48 PM   #5
JenS
Senior Member
 
JenS's Avatar
 
Join Date: Oct 2013
Location: Florida

My Support Groups:
He is thinking an infection, since I have been subbing a lot at the kids' school!! Blood test and stool samples ordered. RX for Levsin (Hyoscyamine) and Probiotics.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Bleeding AFTER Steroid use
Thread Tools


All times are GMT -5. The time now is 01:04 AM.
Copyright 2006-2017 Crohnsforum.com